# SDR IPXA2020061056322

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: A533781935214
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD TRACK TIE DOWN HAS CORROSION AROUND BET TRACKS Y1456/Y1959 CROSS BEAM 25.  REMOVED CORROSION IAW SRM 53-10-16 FIG 101.
